# SDR 2000UALA00026

- Difficulty date: January 20, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N1857U
- Make and model: Doug DC-10-30
- Aircraft serial: 46986
- Aircraft time: 78,600 hours, 19,447 cycles
- Engine: Ge CF650C2
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON CREW WALKAROUND FOUND NUMBER 2 ENGINE AFT FAIRING TRAILING EDGE DAMAGED.  *S/D*  THE NR 2 ENGINE AFT FAIRING TRAILING EDGE WAS FOUND DAMAGED.  CAUSED BY CRACKING OF THE SUPPORT CHANNEL AVB7021-29 AND TRAILING EDGE AVB7021-503.  THE SUPPORT CHANNEL AND TRAILING EDGE WAS REPAIRED.
